# SDR K4HA99101

- Difficulty date: December 7, 1999
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Engine: Pwa JT9D*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLT 14235 - NR 1 ENGINE COMPRESSOR STALLED AT 26K, ATTEMPTED 2 RESTARTS, OIL PRESSURE 16 PSI.  FOUND NR 1 ENGINE FUEL PUMP FAILED.  REPLACED NR 1 FCU AND EDF PUMP.  ADJUSTED AND TESTED GOOD IAW 747 MM 32-53-04.  (M)
